# SDR SWIA202054398

- Difficulty date: October 17, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM AND FWD "J" ANGLE ARE CORRODED BETWEEN LBL 11 AND RBL 27.  C-CHECK RO 11/24/2020.  REMOVED AND INSTALLED J-ANGLE AT FS 280, IAW CRJ-200 SRM.  INSTALLED FS 280 CROSSBEAM CENTER SECTION OF PREVIOUS REPAIR, IAW CRJ-200 SRM AND REF BOMBARDIER REO FOR FASTENER CALL OUT.
